sexologist-icon
After taking viagra no erection.
After taking viagra penish donot get harder it is like normally without taking viagra... I tried it for masterbation not for secual intercourse
161 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

excessive masturbation in past may leads to the damage of nerves supplying penis..which in future leads to weak erection or erectile dysfunction,shrinkage of penis, low sexual stamina etc....Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda Vaajikaran treatment. As per Ayurveda Vaajikaran is meant to rejuvenate and improve complete sexual health.  Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can consult us online through this platform .and medicines will be sent to you by courier. Gud luck .may god give you all wellness.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
almost all person get erecton aftrr viagara. u need to test ur male sex hormone
Next Steps
consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Don't worry There r a few possibilities will need evaluation of viagra also failed.
Next Steps
Share detail history come online for Better understanding of your problem chat now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, First of all you did very wrong by trying viagra at this early age of your life that to for masturbation. Viagra has got many side effects. Also it is not required to consume viagra at this early stage of your life. We have proper course and treatment for you. If interested you can reach out to me either online or in person.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
age 21 not use this type medicine ok sex is natural things so take proper knowledge about this first consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to be evaluated
Next Steps
Contact me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.